# SDR ABXA9701321

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769632
- Condition: Corroded
- Location: Ws 25-37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CORROSION AND METAL PEELING ALONG RT INNER WING L/E SLANT UPPER CAP BETWEEN STA XFS 25 AND XFS 37.  REPAIRED PER REA D857-16772-MR, REV A.
